# SDR USAA970307

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SR095301624
- Condition: Cracked
- Location: Bs 1416
- Part time: 45,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK, FOUND CRACK IN DRAG ANGEL (RT SIDE) AT STATION 1416 LONGERON 2 RT.  DRAG ANGLE REMOVED AND REPLACED PER EO 5388XX223.  (M)
